MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR HALO AMBULATORY INFUSION PUMP (TRADE NAME NIMBUS FLEX); IV ADMINISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR HALO AMBULATORY INFUSION PUMP (TRADE NAME NIMBUS FLEX); IV ADMINISTRATION SET
Model Number HS-003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The air-in-line issue was confirmed.The device was tested by the distributor on 04/18/2019 and a hole was found at the distal end of the connector site of the administration set cassette.The affected device did not meet the specification and was discarded by the distributor on 04/18/2019.
 
Event or Problem Description
Infutronix received an air-in-line issue with the administration set on (b)(6) 2019 from a distributor.On (b)(4) 2019, a distributor representative received information from a colleague who reported the complaint on behalf of the user facility that the user facility "had several issues with nimbus iv sets not performing properly".It was also reported that "a small amount of air was present in these sets, the nurses caught it right away, and there was no harm to patients".The lot number of the affected device was unknown.No event date was provided to infutronix.Two affected sets would be returned to the distributor for examination; they are reported under this mdr and mdr #3011581906-2019-00006.

Brand Name
ADMINISTRATION SET FOR HALO AMBULATORY INFUSION PUMP (TRADE NAME NIMBUS FLEX)
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
MDR Report Key8642591
Report Number3011581906-2019-00007
Device Sequence Number13954495
Product Code FPA
UDI-Device Identifier00817170020024
UDI-Public00817170020024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS-003
Device Catalogue NumberHS-003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1